International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 637-654

Infinite products over visible lattice points

Geoffrey B. Campbell

Mathematics Research Section, Institute of Advanced Studies, School of Mathematical Sciences, The Australian National University, GPO Box 4, Canberra 2601, Australia

Received 10 August 1992; Revised 2 September 1993

Copyright © 1994 Geoffrey B. Campbell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


About fifty new multivariate combinatorial identities are given, connected with partition theory, prime products, and Dirichlet series. Connections to Lattice Sums in Chemistry and Physics are alluded to also.